Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have skin tanning on stomach. Have arthritis and hyperthyroidism

Dr. Iam suffering from sever skin tan not only expose parts on stomach also this started in 2 yrs Iam having arthritis and hyperthyroid my skin becomes darker day by day both hands, neck ,face, stomach no other parts Plz help me to know what problem i have. Thanking You Manjula Naik Lonavala Dist Pune
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi manjula
i have gone through your problem.
please mention about your age,are you exposed to sun very much,what medications you take.tanning may be due to varios reason.
but your unexposed part tanning may be due to medications,internal disorders.
yet you take some general precautions
1.use good eg spf 30 or more sunscreen
2.physical sun protection in the form of hats,umbrella when you are in sun
3.sunglass for eye protection
hope this will help you.
you can send the above details and a photograph(2.5 mp carl ziess or equivalent) of the affected part to my mail
hope i will be able to solve the matter.
best of luck.
dr surajit
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor